# SDR DALA2019061743586

- Difficulty date: June 12, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 82,273 hours, 37,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH FLAP TRACK MOVABLE FAIRING PIVOT COVER MISSING, INSTALLED NEW LH #3 FLAP FAIRING INBD PIVOT COVER
